# SDR SIMA20160510004

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 33,222 hours, 29,001 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF IN WX, BOTH RADARS WOULD NOT DISPLAY PROPERLY.  PERFORMED OPERATIONAL TEST OF WEATHER RADAR SYSTEM IAW AMM 34-42-00.  NO DEFECTS FOUND.  OPERATIONS CHECKED GOOD.  PERFORMED OVERWEIGHT LANDING INSPECTION IAW WC 05-200-01.  NO DEFECTS NOTED.  ACFT OK FOR RTS.
